Volume 13, Number 2 (12-2014)                   JIRSS 2014, 13(2): 209-224 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Satheesh Kumar C, Riyaz A. A New Class of Zero-Inflated Logarithmic Series Distribution. JIRSS. 2014; 13 (2) :209-224
URL: http://jirss.irstat.ir/article-1-295-en.html

Abstract:   (1863 Views)
Through this paper we suggest an alternative form of the modified zero-inflated logarithmic series distribution of Kumar and Riyaz (Statistica, 2013) and study some of its important aspects. The method of maximum likelihood is employed for estimating the parameters of the distribution and certain test procedures are considered for testing the significance of the additional parameter of the model. Further, all the procedures are illustrated with the help of two real life data sets.
Full-Text [PDF 108 kb]   (755 Downloads)    

Received: 2014/12/16 | Accepted: 2014/12/16 | Published: 2014/12/16

Add your comments about this article : Your username or email:
Write the security code in the box

Send email to the article author


© 2015 All Rights Reserved | Journal of The Iranian Statistical Society